Adjunct Research Professor
Address: Office: 417 Mathematical Sciences Building
Department of Mathematics and Statistics
Bowling Green State University
Bowling Green, OH 43403-0206
- complex analysis
- functional analysis
The Convergence of hulls of curves (joint with Edgar Lee Stout), arXiv:2103.09875
Polynomial hulls of arcs and curves II, arXiv:2106.09892
The set of bounded continuous nowhere locally uniformly continuous functions is not Borel, arXiv:2104.02252
A uniform algebra approach to an approximation theorem of Sahutouglu and Tikaradze. (joint with Timothy Clos), arXiv:2107.08332
Polynomially convex arcs in polynomially convex simple closed curves. (joint with Edgar Lee Stout), Proc. Amer. Math. Soc. (accepted)
Polynomial Hulls of Arcs and Curves, Proc. Amer. Math. Soc. 149 (2021), 199--207.
Gleason Parts and Point Derivations for Uniform Algebras with Dense Invertible Group II, Trans. Amer. Math. Soc. 374 (2021), 7105--7117.
Topology of Gleason Parts in Maximal Ideal Spaces with no Analytic Discs, (joint with Dimitris Papathanasiou), Canadian J. Math. 73 (2021), 177--194.
Spaces with Polynomial Hulls that Contain no Analytic Discs, Math. Ann. 378 (2020), 829--852.
A Doubly Generated Uniform Algebra with a One-Point Gleason Part off its Shilov Boundary, Studia Math. 252 (2020), 311--319.
No Topological Condition Implies Equality of Polynomial and Rational Hulls,
Proc. Amer. Math. Soc. 147 (2019), 5195-5207.
A Cantor Set whose Polynomial Hull Contains no Analytic Discs, (joint with Norman Levenberg),
Arkiv för Matem. 57 (2019), 373-379.
Analytic Discs and Uniform Algebras Generated by Real-analytic Functions,
Proc. Amer. Math. Soc. 147 (2019), 1519-1529.
A General Method for Constructing Essential Uniform Algebras, (joint with J. F. Feinstein),
Studia Math. 246 (2019), 47-61.
Hulls of Surfaces, (joint with Edgar Lee Stout),
Indiana Univ. Math. J. 67 (2018), 2061-2087.
A Hull with no Nontrivial Gleason Parts, (joint with Brian J. Cole and Swarup N. Ghosh),
Indiana Univ. Math. J. 67 (2018), 739-752.
Gleason Parts and Point Derivations for Uniform Algebras with Dense Invertible Group,
Trans. Amer. Math. Soc. 370 (2018), 4299-4321.
Pick and Peak Interpolation, Proc. Amer. Math. Soc. 146 (2018), 717-721.
Localization for Uniform Algebras Generated by Real-analytic Functions, (joint with John T. Anderson),
Proc. Amer. Math. Soc. 145 (2017), 4919-4930.
A Simple Proof of the Existence of Haar Measure on Amenable Groups,
Math. Scand. 120 (2017), 317-319.
Presence or Absence of Analytic Structure in Maximal Ideal Spaces,
(joint with Hakan Samuelsson Kalm and Erlend Fornaess Wold),
Math. Ann. 366 (2016), 459-478.
Existence of Continuous Functions that are One-to-one Almost Everywhere,
Math. Scand. 118 (2016), 269-276.
A Peak Point Theorem for Uniform Algebras on Real-analytic Varieties, (joint with John T. Anderson),
Math. Ann. 364 (2016), 657-665.
Uniform Algebras Invariant under Every Homeomorphism,
Trans. Amer. Math. Soc. 367 (2015), 231-250.
Generators for Algebras Dense in Lp-spaces (joint with Bo Li),
Studia Math. 217 (2013), 243-263.
Nonlocal Uniform Algebras on Three-Manifolds,
Pacific J. Math. 259 (2012), 109-116.
Uniform Approximation on Manifolds,
Annals of Math. 174 (2011), 55-73.
The Peak Point Conjecture and Uniform Algebras Invariant under Group Actions,
Contemp. Math. 547 (2011), 135-146.
Localization for Uniform Algebras Generated by Smooth Functions on Two-Manifolds,
Bull. London Math. Soc. 42 (2010), 652-660.
Uniform Algebras Invariant under Transitive Group Actions,
Indiana Univ. Math. J. 59 (2010), 417-426.
A Tetrachotomy for Certain Algebras Containing the Disc Algebra,
Proc. Amer. Math. Soc. 138 (2010), 623-627.
Uniform Algebras on the Sphere Invariant under Group Actions,
Math. Annalen 344 (2009), 989-995.
Peak Point Theorems for Uniform Algebras on Smooth Manifolds, (joint with John Anderson),
Math. Zeitschrift 261 (2009), 65-71.
Algebras Generated by the Disc Algebra and Bounded Harmonic Functions,
Proc. Amer. Math. Soc. 135 (2007), 1065-1071.
The Linear Span of Peak functions,
Proc. Edinburgh Math. Soc. 48 (2005), 631-634.
Some Algebras of Bounded Functions on the Disc,
Math. Reports Academy Sci. Canada 27 (2005), 72-75.
Algebras Generated by Holomorphic and Harmonic Functions on the Disc,
Bull. London Math. Soc. 37 (2005), 761-770.
Polynomial Approximation on Real-analytic Varieties in Cn (joint with John Anderson and John Wermer),
Proc. Amer. Math. Soc. 132 (2004), 1495-1500.
Rational Approximation on the Unit Sphere in C2 (joint with John Anderson and John Wermer),
Mich. Math. J. 52 (2004), 105-117.